A STUDY ON RECTIFYING CURVES IN THE DUAL LORENTZIAN SPACE


Creative Commons License

Ozbey E., Oral M.

BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, vol.46, no.5, pp.967-978, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 5
  • Publication Date: 2009
  • Doi Number: 10.4134/bkms.2009.46.5.967
  • Title of Journal : BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY
  • Page Numbers: pp.967-978

Abstract

In this work, we give some characterizations of rectifying curves in dual Lorentzian space. Also, we show that rectifying dual Lorentzian curves can be stated by the aid of dual unit spherical curves.